# SDR TAOA059802

- Difficulty date: May 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913TS
- Make and model: Boeing 727254
- Aircraft serial: 20250
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Inoperative
- Location: Cabin
- Part time: 4,475 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6463 - LGA-DCA - EMERGENCY EXIT LIGHT AFT AIRSTAIRS AREA AND LEFT FORWARD CABIN OVERWING EXIT LIGHT INTERMITTENT.  REPLACED AFT AIRSTAIRS AND FORWARD CABIN OVERWING EMERGENCY EXIT LIGHT ASSEMBLIES.  OPERATIONAL CHECK NORMAL.  (M)
